Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 8–16 (Mi mz4551)  

This article is cited in 8 scientific papers (total in 8 papers)

Asymptotic behavior of the spectra of second-order non-self-adjoint systems of differential operators

K. Kh. Boimatov

Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences

Full text: PDF file (765 kB)

English version:
Mathematical Notes, 1992, 51:4, 330–337

Bibliographic databases:

UDC: 517.946
Received: 19.11.1990

Citation: K. Kh. Boimatov, “Asymptotic behavior of the spectra of second-order non-self-adjoint systems of differential operators”, Mat. Zametki, 51:4 (1992), 8–16; Math. Notes, 51:4 (1992), 330–337

Citation in format AMSBIB
\Bibitem{Boi92}
\by K.~Kh.~Boimatov
\paper Asymptotic behavior of the spectra of second-order non-self-adjoint systems of differential operators
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 8--16
\mathnet{http://mi.mathnet.ru/mz4551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172462}
\zmath{https://zbmath.org/?q=an:0792.34074}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 330--337
\crossref{https://doi.org/10.1007/BF01250542}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600023}


Linking options:
  • http://mi.mathnet.ru/eng/mz4551
  • http://mi.mathnet.ru/eng/mz/v51/i4/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nasiri L., Sameripour A., “Resolvent of Non-Selfadjoint Differential Operators Using M-Sectorial Operators”, Bull. Iran Math. Soc.  crossref  isi
    2. K. Kh. Boimatov, “On the Spectrum of a Self-Adjoint Polynomial Pencil”, Funct. Anal. Appl., 31:3 (1997), 204–207  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. Sameripour, K. Seddighi, “Distribution of eigenvalues of nonself-adjoint elliptic systems degenerate on the domain boundary”, Math. Notes, 61:3 (1997), 379–384  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. G. Gadoev, “Spektralnaya asimptotika nesamosopryazhennykh vyrozhdayuschikhsya ellipticheskikh operatorov s singulyarnymi matrichnymi koeffitsientami na otrezke”, Ufimsk. matem. zhurn., 3:3 (2011), 26–54  mathnet  zmath
    5. M. G. Gadoev, S. A. Iskhokov, “Spectral properties of degenerate elliptic operators with matrix coefficients”, Ufa Math. J., 5:4 (2013), 37–48  mathnet  crossref  elib
    6. Sameripour A., Yadollahi Y., “Topics on the spectral properties of degenerate non-self-adjoint differential operators”, J. Inequal. Appl., 2016, 207  crossref  mathscinet  zmath  isi  scopus
    7. Sameripour A., Ghaedrahmati A., “Notes on the Spectral Properties of the M-Sectorial Elliptic Differential Operators”, Int. J. Appl. Math. Stat., 56:2 (2017), 133–141  isi
    8. Nasiri L., Sameripour A., “The Spectral Properties of Differential Operators With Matrix Coefficients on Elliptic Systems With Boundary Conditions”, Sahand Commun. Math. Anal., 10:1 (2018), 37–46  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021